# SDR 9615699944

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- Engine: Pwa JT8D9A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Pres Reg Vlv
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, THE LEFT ENGINE OIL PRESSURE DECREASED TO 20 PSI AND LOW OIL PRESSURE LIGHT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND PERFORMED A PRECAUTIONARY SHUTDOWN OF LEFT ENGINE.  AIRCRAFT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE OIL PRESSURE REGULATOR VALVE AND OIL FILTER.  LEAK AND OPERAITONAL CHECK OK.
